# SDR GTIA2017123002317

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 29,884 hours, 13,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ODOR DURING FINAL APPROACH, IN COCKPIT AND CABIN. PREFORMED A PACK BURN OUT IAW AMM 21-00-00.  NO FUMES NOTED.
